Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe abdominal pain, diarrhoea. Tests done. Taking antibiotics, Ibuprofen. No relief. How to get relief?

My 11 yr old has already been to the ER this weekend with severe abdominal pain in the lower right side and belly button area as well as diarrhea . They sent him home with an antibiotic last night and said they didn t know what it was - viral or bacterial . His labs came back good as well as his xray. He s not eaten since yesterday at 9am, had diarrhea twice today that was a rusty color, and has had maybe 16 oz of water. Should we take him to his pediatrician tomorrow when they open or hope it passes? I ve been giving him ibuprofen every 4 hours (2 tablets) and he weighs 86 pounds.
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
It seems that your son is having acute gastro enteritis.
At present passing 2 loose motions during day time is not much.
Continue giving medicine given by doctor.
Give plenty of water and electrolyte powder.
Give light diet like buttermilk,curd,rice.
Give strong coffee,apple and Dadam.
Ok and bye.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor